See Alike in...

Alike App

Browser

Bethany_Blue

676d

I got the Mirena IUD about three months ago and have had to start taking acne medication due to the hormonal changes, in addition, I am sweating more and smelling not as great as I did before.

Top reply
    • Kaitikins

      355d

      What kind of acne medication are you taking?

    • Kaitikins

      355d

      What kind of acne medication are you taking?

    • HungryHippie

      672d

      I’m going on 4 months with my mirena and I’m just now seeing my skin finally clearing. I haven’t experienced the other symptoms, but I do bloat far more often now. I say give it time. If after6 moths you see no improvement, definitely call about it

    • Katylin

      673d

      haven’t heard of that bc causing sweating, but could make sense of the hormones. 💕

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion